# SDR AWXA9900042

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE IN CABIN.  CABIN SMELLED OF SMOKE AFTER DEPARTURE.  SUSPECT SMELL CAME FROM RT PACK.  AIR RETURNED TO ICT.  MAINTENANCE INSPECTED RT PACK TURBINE OIL QTY AND WATER SEPARATOR, CHECKED NORMAL.  DEACTIVATED RT PACK IAW MEL 21-01.  DEFERRED PLACARD 21-01 ISSUED PER MAINT CONTROL.  MX REACTIVATED RT PACK, RAN PACK OFF ENGINE BLEED AND NO SMELL OR SMOKE NOTED AT THIS TIME.  COULD NOT DUPLICATE, OPS NORMAL.
